Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Headache. Safe to take naproxen while on AKT4 medication for TB?

The patient has been taking this for a week now and there is increased and excruciating headache , is this common? Is it safe to take painkillers such Naproxen while on AKT4 TB medicine. If they dont take the painkiller the headache is all day long everyday and taking the painkiller eases it a bit. Looking forward for some answers. Cheers, Yatish
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi yathishsub,
Thanks for writing in to Healthcare Magic!
The headache can be an independent onset and you can take pain killers which are safe in presence of ATT like Ultracet.
Another possibility is a side effect of ATT drugs as such or may cause a derangement of liver function and which can cause headache.
You should get test LFT done and review to your physician.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor